# SDR 98FDEA00141

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AJH7337507
- Condition: Jammed
- Location: Lt Horiz Stab
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

ON T/O AT FLAPS UP TRIM JAM AT 7.2 DEG NOSE UP.  BOTH PICKLE SWITCH AND MANUAL TRIM SUITE CASE HANDLES, BUT NO MOVEMENT.  CKD CIRCUIT BREAK AND RAN STAB INOP (2.5-12) NO HELP.  TRIED BOTH AUTOPILOT, NO HELP.  DUMP 110,000 LBS OF FUEL AND RETURN TO KANSAI.  ON FINAL TRIED ELEV FEEL SWITCH BUT DIDN'T HELP LAND WITH 28 DEG FLAPS MED BRAKE LAND WAS NORMAL (458,000 LBS).  ON BLOCK IN POST FLT CREW COULD SEE NOTHING VISUALLY WRONG WITH STAB FND LT HORIZ STAB ACTUATOR ASSY AS FAULTY AND FUSE PIN WAS SHEARED ON STAB CHAIN DRIVE ASSY.  REMOVED AND REPLACED LEFT HAND ACTUATOR ASSY PER EA 1-2740-29542 AND REMOVED AND REPLACED DRIVE UNIT PER M/M 27-44-06-4.  HORIZ STAB OPS NORM PER M/M 27-340-00-5.  FCC 1 AND 2 AFS STAB R-
